# SDR REXA2012101801119

- Difficulty date: September 11, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 21,156 hours, 18,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM IN CARGO AREA IS CHAFED AND HAS CORROSION AROUND SCREW HOLES.  REPAIRED IAW BOMBARDIER REO 601R-53-61-3778.
